# SDR SWAA2012111509358

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 28,435 hours, 16,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27816
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL 551GB I/B SUPPORT (WIGGLE) PLATE CRACKED.  REMOVED AND REPLACED LEFT WING LOWER TRAILING EDGE PANEL 551GB I/B SUPPORT (WIGGLE) PLATE IAW SRM 51-40-02.
